MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM CALIBRATED DRILL BIT QC 250MM/95MM; BIT, DRILL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.8MM CALIBRATED DRILL BIT QC 250MM/95MM; BIT, DRILL
Model Number 03.113.024
Medical Device Problem Codes Overheating of Device (1437); Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: without a valid lot number the device history records review could not be completed.Complainant device is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported on an unknown procedure that locking screw did not engage with one of the combo holes in the plate.A non-locking screw was used in its place.The locking screw was found not be the problem as the same screw engaged a different locking hole.Two new drill bits were also found to be dull and heated up the bone excessively when trying to drill with them.No surgical delay and patient consequence.This complaint involves 3 device.This report is for one (1) 2.8mm calibrated drill bit qc 250mm/95mm.This report is 2 of 3 for (b)(4).

Brand Name
2.8MM CALIBRATED DRILL BIT QC 250MM/95MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12029014
Report Number2939274-2021-03072
Device Sequence Number4354194
Product Code HTW
UDI-Device Identifier10886982072900
UDI-Public(01)10886982072900
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.113.024
Device Catalogue Number03.113.024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1